MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO 7007 ES; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION GOLVO 7007 ES; LIFT PATIENT NON AC POWERED
Model Number P2000010
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician replaced the power cord to resolve the reported issues.The golvo mobile lift in intended to be used for transferring patients (adult or children) between devices (e.G., within the room), floor lifting, horizontal lifting, supporting patient limbs, ambulating patient, bathing patient, toileting patient, weighing patient and transferring patients from car.Intended for use in following environments: health care, intensive care, emergency ward, rehabilitation, habilitation.Although there was no adverse event reported, if the reported malfunction were to recur, it could lead to serious injury or death.Therefore, baxter is reporting this device malfunction.
 
Event or Problem Description
The baxter technician found the power cord was cut with exposed wires.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.

Brand Name
GOLVO 7007 ES
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22936741
Report Number8030916-2025-00104
Device Sequence Number9919582
Product Code FSA
UDI-Device Identifier00887761981751
UDI-Public(01)00887761981751
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2000010
Device Catalogue NumberP2000010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown